BibTeX record journals/jacm/Kannan80

download as .bib file

@article{DBLP:journals/jacm/Kannan80,
  author    = {Ravindran Kannan},
  title     = {A Polynomial Algorithm for the Two-Variable Integer Programming Problem},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {1},
  pages     = {118--122},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322169.322179},
  doi       = {10.1145/322169.322179},
  timestamp = {Thu, 20 Nov 2003 12:28:13 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Kannan80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}